Jump to content

s-pot

Members
  • Content Count

    137
  • Joined

  • Last visited

Community Reputation

0 Neutral

About s-pot

  • Rank
    Advanced Member

Profile Information

  • Gender
    Not Telling
  1. 27...reckon symptoms started aged 16 though.
  2. Yup....I am in a flare at present and have experienced massive HR fluctuations in recent weeks. Hospital holter for 6 days showed regular HR of 40-45 whilst lying watching telly and as soon as I would move/sit up it would be bopping away at 130-140. I saw increases of 100 beats going from lying to walking out to the bathroom. It is starting to level out a bit better now the last few days 55-60 resting up to 110 standing. I have no idea what caused such a bad flare and the massive HR fluctuations. I am not on a beta blocker just fludro, docs said my HR was going too low in the evening times
  3. I do not consider myself to be an anxious person or suffer from anxiety. However in the past this is something that I was 'labelled' with and it was certainly a label I took on board and began to believe about myself I heard it so often! It was the classic medical fob off (age 16) that I, my parents and others bought. I suffered for this greatly over the years, believing that my symptoms were 'all in my head'. I have had most psychiatric medications thrown at me at different points and suffered the physical consequences of these medications throughout the years. Now a few more years down
  4. So!! I had a work up of Pituitary function two weeks ago by a new Endo in the hospital. I Had a Pituitary Microadenoma diagnosed on MRI 18mths ago 4mm size, increased to 5-6 mm in recent MRI which has always been diagnosed as an "Incidentaloma" Results were in today: Insulin Growth Factor 1 Elevated 330 (Range 77-271) Prolactin Borderline raised 552 ( Range 102-496) (Could be stress I was in pots relapse) Oestrogen Low (Dont have exact result was just told was low, it has always come back low) Total Testoste
  5. I believe POTs meds may have lowered my resting HR over the last while too. Im on Fludro and have taken Mido in the past. A recent stint in hospital on Holter for 6 days showed my resting HR dipping down beween 43-50 in the evenings but if I got up off the chair to go to the loo it would fly back up to 90-100. Low HR is defo not to do with fitness levels or genetics with me I never had a resting HR this low, my usual was 60-70....just another new mystery of POTS it seems! Personally my own experience with Mido was it dropped my heart rate so when my HR is going that low now its been ruled out
  6. Thanks everyone for responses UpDaTe today...went to the opthamologist and she cudnt see anything! Said the pressure was fine. I am wondering firstly how would one kno if intracranial pressure is high? And secondly the eye problems tend to peak at certain times during the day, possibly when the fludro peaks and also vision problems worsen when the pressure pain in my head worsens throughout the day. Im wondering as my aptment was very early this morning cud eye pressure be fine at one point n then and worsen later? I really dont believe it ia just begin floaters...i think the fludro is to bla
  7. Freaked Where did you attend in Ireland? I have been at St James FBOU and found them quite good at first.... however i may have been overenthusiastic as I think now it was more of a "better than the worst ive encountered" scenario! I have had a very bad relapse the last 3 wks (had been getting gradually worse for a couple of months). The last couple of times when I attended i have found there is no recognition of POTS (as you said I was told it was good cos my heart is doing a GREAT job of compensating!)my fludro was just doubled "to keep my bp up". Which caused other problems cos it was too
  8. I dont know AKgirl....im sscared to try comin off the fludro to see as im in the middle of a bad bad pots crash! However I really dont think the fludro is helping me much anymore nd upping the dose seems to be causing me more problems! Have an eye aptment with optomology doc next week mite be able to suss whata goin on!
  9. Im always fine the next morning after having a drink or two....its 2-3 days later the potsy effects really kick in for me! Definately a defferred reaction to alcohol here....your description sounds very familiar!
  10. I do suspext it cud be the fludro in my case tbh. My dose was doubked a cple f months ago and I really didnt tolerate it well. Defo had the vision problems before I increased dose but they got alot worse whem I doubled. Also I wud imagine (even if it is rare) that your chances of developing vision problems on fludro are much more increased if you are an asmathic taking regular corticosteroid inhalers too! Wonder how many people are really suffering eye problems due to fludro! Ive seen mention of it online several times...people with pots/addisons forums developing eye probs nd gettin no answer
  11. Just wondering has anyone else experienced vision changes/problems on Fludro? I have had sudden change two months ago....ALOT of black spots, two central that move constantly when my eyes move also peripheral blur/lines. I know 'floaters' can be normal but this has not bin a gradual thing. I really don't think they are migraines either as I have never suffered from them before. I am getting intense pressure like headaches that have come on with these vision changes. I think they could be associated with the Florinef....I am a year on it now and I have started to notice a good few physical ch
  12. I may have stumbled on something that may help me meds wise with POTS. Wud appreciate some knowledge from those who understand more than I do on this one!! I had a serious florinef headache that nothing wud touch and the docs gave me zydol this morning (im in hospital with a flare) It killed the headache but also I felt GREAT after taking it. I cant describe exactly but just felt like my body running right! Briefly looked it up inly to find tramadol/zydol mimics the action of SNRI drugs. Now I tried lexapro in the past for treatment and it had no effect...bt I gather this is a SSRI? So my ques
  13. Thanka guys for your responses. I think it has certainly helped level out the morning chaos by splitting doses to morning and night. However im in serious pain tonight witha headache that feels like my skull is gna burst open and yes....i cant sleep!! You solve one problem and it creates another! Also here in agony sitting out on a chair and my HR is bopping away at 42bpm....i think the increase from 0.1 to 0.2 a cple of weks ago is too much! Is it possible that an increase in florinef could cause bradycardia? Im short of breath with it too. :/
  14. Corina They use a drug called fentanyl and bupivicaine in spinal epidurals. Fentanyl is a strong opoid and all opiods have an effect on supressing the nervous system. One of the biggest effects immediately post epidural is a hypotensive episode and bradycardia...i have seen this many times in people without dysautonomia....i cant imagine what the efdect would be on us with dysautonomia already. General anaes usues much stronger cocktail of opiod drugs to anaesthetise that most certainly wud effect the nervous system much more. I am a midwife and I always wonder why in literature they recommen
  15. Surely a resting Hr of 46 bpm whilst sitting up in a chair at 11am in the morning cant be right!? Went for a little walk cos im feeling stronger HR went up to 147bpm n got bad left sided chest pain (this is new) . The HR fluctuations are massive! Im more concerned by the low HR than the tachy....its so unusual for me! Ugh v frustrated!!
×
×
  • Create New...